Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Pea to penny sized hail piled to two inches deep on New Mexico State Highway 31, four to five miles south of U.S. Highway 62/180.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Jun 17, 11:57 AM MST, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 17, 11:57 AM MST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
157 PM CDT SUN JUN 17 2007
.SHORT TERM...
CUTOFF LOW CONTINUED TO SPIN OVER NORTH CENTRAL TEXAS...BUT WAS
SLOWLY MOVING EASTWARD ACCORDING TO WATER VAPOR IMAGERY.
MEANWHILE...A PLUME OF MID AND UPPER LEVEL MOISTURE WAS ENTRAPPED
UNDER A BUILDING UPPER LEVEL RIDGE OVER NEW MEXICO. A LOW LEVEL
THETA E AXIS EXTENDED NORTH/SOUTH ALONG...AND WEST OF...THE HIGHER
TERRAIN OF SOUTHEAST NEW MEXICO AND WEST TEXAS...MORE OR LESS
COLOCATED WITH A DEVELOPING SURFACE TROUGH. THE REMNANTS OF THE
FRONTAL BOUNDARY APPEAR TO BE SITUATED FROM THE SURFACE TROUGH NEAR
THE GUADALUPE MOUNTAINS...SOUTHEASTWARD ACROSS THE STOCKTON
PLATEAU.
THINK WE WILL SEE A CONTINUATION OF THUNDERSTORM DEVELOPMENT ALONG
THE SURFACE TROUGH/THETA E AXIS...AND OLD FRONTAL BOUNDARY...THROUGH
THE REST OF THE AFTERNOON. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS
ARE NOT EXPECTED...A STORM OR TWO COULD BRIEFLY PULSE UP AND PRODUCE
MARGINALLY SEVERE HAIL OR WIND...WITH LOCALLY HEAVY RAINFALL
POSSIBLE TOO. THE THREAT OF THESE ISOLATED SEVERE STORMS...AND
HEAVY RAINFALL...LOOKS MOST LIKELY OVER SOUTHEAST NEW MEXICO...AND
OVER THE GUADALUPE AND DAVIS MOUNTAINS WHERE CAPE VALUES WILL BE THE
HIGHEST. LACK OF APPRECIABLE SHEAR WILL LIMIT THE SEVERE THREAT
THOUGH. A FEW STORMS COULD DEVELOP OVER THE EASTERN CWA...A LAST
PARTING SHOT FROM THE EXITING UPPER LOW...ESPECIALLY SINCE THE LLJ
WILL DEVELOP. OTHERWISE...WIND SPEEDS WILL PROBABLY BE HIGHER THAN
THE LAST NIGHT OR TWO...SO HAVE KEPT THE HIGHER MIN TEMPERATURES
ALREADY IN THE FORECAST.
.LONG TERM...
UPPER LOW OVER NORTH CENTRAL TEXAS WILL MOVE EAST INTO ARKANSAS AND
LOUISIANA AS AN UPPER RIDGE BUILDS INTO THE WESTERN CWA MONDAY
AFTERNOON. AS A RESULT...WARM DRY WEATHER CAN BE EXPECTED MONDAY
AND TUESDAY. TEMPERATURES ARE EXPECTED TO REACH WELL INTO THE 90S
OVER MOST AREAS MONDAY AND TUESDAY AS A THERMAL RIDGE DEVELOPS OVER
THE WESTERN CWA IN RESPONSE TO THE RIDGE. OVER SOUTHEAST NEW
MEXICO...THE UPPER TRANS PECOS AND THE BIG BEND REGION...HIGH
TEMPERATURES IN THE TRIPLE DIGITS CAN BE EXPECTED.
BY WEDNESDAY...THE RIDGE WILL WEAKEN SLIGHTLY IN RESPONSE TO AN
UPPER LEVEL TROUGH MOVING ACROSS THE NORTHERN PLAINS. THE TROUGH
WILL SERVE TO PUSH A COLD FRONT INTO THE CWA WEDNESDAY COOLING
TEMPERATURES SLIGHTLY. WEAK UPPER LEVEL DISTURBANCES MOVING AROUND
THE EASTERN EDGE OF THE HIGH WILL PRODUCE ISOLATED THUNDERSTORMS
OVER THE WESTERN AREAS WEDNESDAY.
A WEAK UPPER LEVEL LOW WILL MOVE SOUTH ACROSS WEST CENTRAL TEXAS
THURSDAY AND WILL PRODUCE ISOLATED TO WIDELY SCATTERED THUNDERSTORMS
OVER THE EASTERN SECTIONS THURSDAY AFTERNOON. THE THUNDERSTORMS ARE
EXPECTED TO DECREASE OVER THE AREA BY EARLY FRIDAY AS THE LOW
CONTINUES TO MOVE SOUTH AWAY FROM THE CWA. TEMPERATURES WILL BE ON
THE INCREASE AGAIN FRIDAY AS THE THERMAL RIDGE REDEVELOPS OVER
THE WESTERN CWA. WARM DRY WEATHER IS EXPECTED OVER THE AREA NEXT
WEEKEND AS THE UPPER RIDGE CONTINUES OVER THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 72 97 74 95 / 20 10 10 10
CARLSBAD NM 69 105 67 102 / 30 10 10 10
DRYDEN TX 71 98 72 98 / 20 10 10 10
FORT STOCKTON TX 71 101 73 100 / 10 10 10 10
GUADALUPE PASS TX 67 98 70 94 / 20 10 10 10
HOBBS NM 69 104 67 100 / 20 10 10 10
MARFA TX 57 93 60 94 / 10 10 10 10
MIDLAND INTL AIRPORT TX 70 98 71 97 / 10 10 10 10
ODESSA TX 73 99 74 98 / 10 10 10 10
WINK TX 72 107 71 105 / 20 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&
67/54
Hazardous weather outlook, Jun 17, 11:56 AM MST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
156 PM CDT SUN JUN 17 2007
NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-181900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
156 PM CDT SUN JUN 17 2007 /1256 PM MDT SUN JUN 17 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
AN ISOLATED STORM OR TWO COULD BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO
BE POSSIBLE WITH ANY OF THESE STRONGER STORMS. SOUTHEAST NEW
MEXICO...AND THE GUADALUPE AND DAVIS MOUNTAINS STAND THE BEST CHANCE
OF SEEING ANY OF THESE ISOLATED STRONG STORMS. THUNDERSTORMS
STRENGTH WILL DIMINISH AROUND SUNSET...OR SHORTLY THEREAFTER.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 17, 12:37 PM MST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
237 PM CDT SUN JUN 17 2007
TXZ075-172030-
PECOS-
237 PM CDT SUN JUN 17 2007
...SIGNIFICANT WEATHER ALERT...
THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTH CENTRAL PECOS COUNTY.
A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF LONGFELLOW AT
237 PM CDT...MOVING SOUTHEAST AT 5 MPH. ANOTHER STRONG THUNDERSTORM
WAS LOCATED 27 MILES SOUTHWEST OF BAKERSFIELD...AND WAS MOVING
SOUTHEAST AT 5 MPH. HEAVY RAINFALL AROUND ONE INCH PER HOUR WILL
BE POSSIBLE WITH THESE STORMS.
SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Jun 17, 1:28 PM MST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
328 PM CDT SUN JUN 17 2007
TXZ074-081-172130-
BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
328 PM CDT SUN JUN 17 2007
...SIGNIFICANT WEATHER ALERT...
THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN BREWSTER COUNTY.
A STRONG THUNDERSTORM WAS LOCATED 27 MILES EAST OF MARATHON AT 328 PM
CDT...MOVING SOUTH AT 5 MPH. THIS STORM WILL AFFECT MOTORISTS ON
U.S. HIGHWAY 90 BETWEEN MILE MARKERS 264 AND 274.
ANOTHER STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF ALPINE
AT 328 PM CDT. THIS STORM WAS NEARLY STATIONARY IN MOVEMENT AND WILL
AFFECT THE CITY OF ALPINE AS WELL AS MOTORISTS ON STATE HIGHWAY 118
NORTH OF ALPINE AND MOTORISTS ON U.S. HIGHWAY 90 FROM ALPINE EAST TO
THE INTERSECTION OF U.S. HIGHWAY 67.
THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...PEA TO
MARBLE SIZE HAIL...STRONG WIND GUSTS NEAR 50 MPH...AND DANGEROUS
CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 17, 2:48 PM MST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
448 PM CDT SUN JUN 17 2007
TXZ074-081-172245-
BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
448 PM CDT SUN JUN 17 2007
...SIGNIFICANT WEATHER ALERT...
THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER COUNTY.
A STRONG THUNDERSTORM WAS LOCATED OVER MARATHON AT 448 PM
CDT...MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL AFFECT THE CITY OF
MARATHON AS WELL AS MOTORISTS ON U.S. HIGHWAY 90 BETWEEN MILE
MARKERS 236 AND 250.
THIS STORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...PEA TO
MARBLE SIZE HAIL...STRONG WIND GUSTS NEAR 50 MPH...AND DANGEROUS
CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 17, 3:45 PM MST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
545 PM CDT SUN JUN 17 2007
NMZ028-172345-
EDDY COUNTY PLAINS-
445 PM MDT SUN JUN 17 2007
...SIGNIFICANT WEATHER ALERT...
THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL EDDY COUNTY.
A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF COTTONWOOD
ALONG US 285 AT 445 PM MDT...MOVING EAST AT 20 MPH.
HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. THIS STORM IS VERY STRONG
AND COULD BECOME SEVERE AT ANY TIME. THOSE IN THE PATH OF THIS STORM
SHOULD TAKE COVER AS IT APPROACHES.
GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
13
Hail, Eddy
- When
- June 17, 4:55 PM MST
- Where
- Eddy County, 5 mi S of Carlsbad
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.348, -104.230
Penny sized hail fell at the intersection of Coleman Road and U.S. Highway 62/180 south of Carlsbad.
Hail, Eddy
- When
- June 17, 5:26 PM MST
- Where
- Eddy County, 18 mi ENE of Carlsbad
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.520, -103.945
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Wind in Texas, June 17, 20071 death · $1.0 million · 57 kt wind · 2 events
- Flood in North Dakota, June 17 to 21, 2007$3.4 million · 1 event
- Hail and Damaging Winds in North Dakota, June 17, 2007$789,000 · 3.5 in hail · 20 events
- Hail and Damaging Winds in Ohio, June 17, 2007$55,000 · 50 kt wind · 6 events
- Damaging Winds in Indiana, June 17, 2007$55,000 · 60 kt wind · 3 events
- Tornado and Damaging Winds in Minnesota, June 17 to 18, 2007EF0 · 36 events
- Tornado and Flash Flooding in North Dakota, June 17 to 18, 2007EF0 · 33 events
- Hail in Montana, June 17, 20071.75 in hail · 32 events
- Tornadoes and Flash Flooding in South Dakota, June 17 to 18, 2007EF0 · 16 events
- Damaging Wind in Indiana, June 17, 2007$18,000 · 50 kt wind · 1 event
- Damaging Winds in Ohio, June 17, 2007$16,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in Wisconsin, June 17, 20071.75 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36732, 36733.